# SDR ASAA2016122319137

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 34,169 hours, 10,471 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT NOT DISPLAYED AFTER POWER TRANSFER.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH. SATCOM RESTORED NORMAL.
